# SDR DALA2014101605594

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 88,541 hours, 42,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27D, AFT EMERGENCY LIGHT ASSY DAMAGED. REPLACED THE LIGHT AT SEAT 27D.
